A Bayesian nonparametric study of a dynamic nonlinear model

Walker, S.G. (2009) A Bayesian nonparametric study of a dynamic nonlinear model. Computational Statistics and Data Analysis, 53 (12). pp. 3948-3956. ISSN 0167-9473 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.csda.2009.05.009

Abstract

A Bayesian nonparametric approach to modeling a nonlinear dynamic model is presented. New techniques for sampling infinite mixture models are used. The inference procedure specifically in the case of the logistic model and when the nonparametric component is applied to the additive errors is demonstrated.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Stephen Walker
Date Deposited: 29 Jun 2011 13:36
Last Modified: 05 Dec 2011 15:16
Resource URI: http://kar.kent.ac.uk/id/eprint/23907 (The current URI for this page, for reference purposes)
  • Depositors only (login required):